Mirena for Aggressiveness treatment

We have 1372 consumer reports for treatment of Aggressiveness with Mirena. Aggressiveness used in 0% of cases.

Patients statistics on Aggressiveness for Mirena

Female
Male

Average weight in Lbs
147.71
0

Average height in Ft
5′ 6″
0

Average age
44
0

Mirena Circle Diagram 6 consumers of 1372 reported about Aggressiveness

  1. Phyllis D. Urso says:
    4.0 rating

    Mirena for Breast span; Aggressiveness; Pain (acute); Hypermenorrhoea

    I’ve been using the Mirena 6 weeks ago because of excessive period bleeding. The onset was not so painful, but the three days after that were marked by abdominal pain and I had the feeling that I had a stone in the uterus. Since then, I have chronic bleeding as a medium-strong Mens (not the predicted spotting). Libido rather stronger, but with this bleeding it would not be better. Very aggressive, irritable, contentious. Breast slips: The cup size went from D to E within a few days, no bra fits anymore. Just putting on and taking off a bra is a pain. Touching is definitely not. I’ve had dizzy spells since then – but it can also be due to blood loss. A kind of permanent piercing in the abdomen, whether I’m walking, sitting or lying down. Like with a knitting needle from the inside. I had that from the beginning and unfortunately did not go away. I’ll let this thing go again. Strong period, however, is a walk! By the way: a friend of mine is after 5 years of Mirena already in depression, chronic fatigue syndrome and arthritis, all diseases that allegedly have no causes.

  2. Jeffrey M. Ward says:
    5.0 rating

    Mirena for Aggressiveness

    My 1st Mirena I have after the birth of my son lay and was synonymous with no problems with her. There were no difficulties when inserting and not in the entire gestation period, I felt positive that there was hardly any bleeding and if , then the matter was done in 3 days. The 2nd I left, without questioning, because I have them well tolerated, after the birth of my daughter insert. Puh-the insertion was painful and for the rest of the day I had a lot of pain (like putting an umbrella in my stomach) in my stomach and back, I could barely stand up, let alone walk. With a slight headache It started and spread to irritability, constant fatigue, sexual listlessness, but also listless and impulsive in everyday life, greater appetite aus.Ich got not only hair loss but also gray hair. About 1.5 years ago, I have the Mirena removed, meanwhile, I am in psychological treatment and can also equal to the divorce process. I am not only 20 kg heavier, but also in essence very changed; I have always been a positive and happy person. I can only guess that the choice of contraceptives should be carefully considered!

  3. Brandon G. Jackson says:
    4.0 rating

    Mirena for Aggressiveness; Cyst formation; Hurt; A headache

    Hello, I have now let Mirena use a second time after the first 5 years. I always thought that since I somehow did not tolerate the pill after several years and that we had finished our wish to have two children, it was the best solution for me (us). But the more often I talk to my friends and I get to know myself on the web, the more I play with the idea of having this thing removed. Now to the side effects – I – for many years – not knowing that this could come from the Mirena – rumschleppe with me: I could not explain, where the constant restlessness, constant mood swings, the constant headache, the total loss, desire to feel sex, come here. I wrote it on the stress, two small children, work, household, etc., but they are but wish children, I like going to work for my life, my husband is the best I could wish for. When changing to the new Mirena but now constantly new side effects have occurred: I constantly have a pull in the chest (as if the milk einschießt), for some months I have abdominal discomfort, my gynecologist says, there are some cyst but no problems (in his opinion!), I constantly have the feeling that I am sitting on the bladder, so examined bladder, then came a bladder infection, antibiotics, then the symptoms were not better, so off to the urologist, super – cystoscopy (yes you do everything with), again nothing. In between, over and over again (as has been the case for years), sudden headaches, out of the blue, which then often last for hours. Somehow you already feel like a hypochondriac. When asked if perhaps the spiral would be to blame for all the misery, you only get sympathetic shaking of the head. The more I deal with it now, the more mature the idea of banishing Mirena from my body. Ingrid

  4. Cheryle M. Jordon says:
    4.5 rating

    Mirena for Dizziness; Pain (back); Aggressiveness; Mood swings; Libido disorders; A headache

    First of all, I would like to say that I searched for the cause of my complaints for a long time and that no doctor could help me. I am 35 years old and had the second spiral laid about a year ago. A short time later, I was admitted to the hospital with a suspected stroke. I had blurred vision, dizziness and speech interruption. The numerous investigations showed only how healthy I am. This incident was soon followed by strong mood swings, depression, hair loss and severe headaches. By chance I became aware of this forum today and after so long now finally have an answer to my suffering. I thought I was going crazy. Tomorrow I have an appointment directly with a gynecologist to have them removed. I can not completely advise against the HS because in the first years I was satisfied but for me it is no longer in question. There are certainly women who tolerate it well, but the women who might be prone to mood swings anyway I would not recommend them. I’m curious how long it takes me to feel better after the removal.